• Users Online: 216
  • Print this page
  • Email this page
CASE REPORT
Year : 2020  |  Volume : 34  |  Issue : 3  |  Page : 202-204

Topiramate-induced angle closure glaucoma: Two unique case reports


King Khaled Eye Specialist Hospital, Riyadh, Saudi Arabia

Correspondence Address:
Dr. Nouf A Alzendi
King Khaled Eye Specialist Hospital, PO Box 7191, Riyadh
Saudi Arabia
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/SJOPT.SJOPT_9_20

Rights and Permissions

The aim of this study is to report the side effects of oral topiramate in two young patients presented with bilateral ocular blurring and discomfort, causing unique development of secondary acute angle closure (AAC) after discontinuation of oral topiramate. Both patients, with a history of seizure and migraine, respectively, were taking oral topiramate to control their mentioned diseases. Both had secondary AAC and high intraocular pressure, after discontinuing topiramate. They were treated with topical medications and underwent initial and subsequent multimodal imaging to track up their response to the management. Ocular side effect, during topiramate use and possibly even after discontinuation, will improve early detection of secondary AAC. Topical management along with multimodal imaging of such cases can give optimal results.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1042    
    Printed8    
    Emailed0    
    PDF Downloaded97    
    Comments [Add]    
    Cited by others 2    

Recommend this journal